# SDR QXEA0001737

- Difficulty date: June 14, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ELONGATED/OVERSIZED HOLE AT FUSELAGE SKIN AT FRAME 20077 AND STRINGER 39 - 40.  REPAIRED IAW HORIZON AIR EA 4-53-1232.
